Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 234  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2078    
    Printed49    
    Emailed0    
    PDF Downloaded27    
    Comments [Add]    
    Cited by others 2    

Recommend this journal


 

 ADR REPORT
Year : 2013  |  Volume : 59  |  Issue : 3  |  Page : 218-219

Lornoxicam-induced hair loss: An unusual case


1 Department of Pharmacology, Goa Medical College, India
2 Department of Dermatology, Venereology and Leprology, Goa Medical College, India
3 Department of Orthopaedic Surgery, Goa Medical College, India

Correspondence Address:
M S Keny
Department of Pharmacology, Goa Medical College
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0022-3859.118042

Rights and Permissions

A patient started on 8 mg lornoxicam twice daily for pain in the hips developed acute-onset scalp hair loss. History and clinical examination revealed no evident abnormalities. Temporal association of the onset of hair loss with the use of lornoxicam, inability to explain hair loss by alternate causes, possibility of hair loss with lornoxicam and resolution on dechallenge placed this reaction as a probable adverse reaction to lornoxicam.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow